MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. 1818910 BIOSTOP G CEM RESTR 16MM; DEPUY CMW RESORBABLE BIOMATERIALS : CEMENT CENTRALIZER/PLUG

DEPUY ORTHOPAEDICS, INC. 1818910 BIOSTOP G CEM RESTR 16MM; DEPUY CMW RESORBABLE BIOMATERIALS : CEMENT CENTRALIZER/PLUG
Catalog Number 546316000
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/25/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Biostop was opened and it broke when placed on the patient.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Product complaint #: (b)(4).Investigation summary: the device associated with the reported event was not returned for examination.The investigation could not verify the reported event or draw any conclusions about root cause without the device to examine.The investigation findings did not indicate that a broader investigation or corrective action was necessary.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.Device history lot: null.Device history batch: null.Device history review: null.If information is obtained that was not available for the initial medwatch, a follow-up medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
BIOSTOP G CEM RESTR 16MM
Common Device Name
DEPUY CMW RESORBABLE BIOMATERIALS : CEMENT CENTRALIZER/PLUG
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key8792942
Report Number1818910-2019-98369
Device Sequence Number16561187
Product Code JDK
UDI-Device Identifier10603295174585
UDI-Public10603295174585
Combination Product (Y/N)N
Initial Reporter CountryAR
PMA/510(K) Number
K943727
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/25/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2021
Device Catalogue Number546316000
Device Lot Number18E1503009
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/25/2019
Supplement Date Received by Manufacturer08/14/2019
Initial Report FDA Received Date07/16/2019
Supplement Report FDA Received Date09/05/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1